Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
141 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Could bystolic medicine cause for peyroines disease?

I m Taking bystolic for high blood pressure.. I m 32 yrs old.. I read beta blockers can cause Peyroines disease.. Is this true? And if so is bystolic one That cause this problem? I m starting get a curve to the left.. Can t remember if always like this.. Should I get off medication
Mon, 28 Sep 2020
Report Abuse
General & Family Physician 's  Response
Hi,

No. It is not. Peyronie's disease is basically a wound-healing disorder where the symptoms are the result of fibrous plaques, or scars, forming in the tunica albuginea, the vascular connective tissue.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Ajeet Singh, General & Family Physician
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Beta blocker


Could bystolic medicine cause for peyroines disease?

Hi, No. It is not. Peyronie s disease is basically a wound-healing disorder where the symptoms are the result of fibrous plaques, or scars, forming in the tunica albuginea, the vascular connective tissue. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Ajeet Singh, General & Family Physician